Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oriented manifolds fibered over the circle


Author: R. O. Burdick
Journal: Proc. Amer. Math. Soc. 17 (1966), 449-452
MSC: Primary 57.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0220302-1
MathSciNet review: 0220302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.10

Retrieve articles in all journals with MSC: 57.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0220302-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society